# SDR FDEA201008293188

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AFA39125
- Condition: Corroded
- Location: Bs 1701-1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - AFTER REMOVAL OF STA 1701 TO STA 1781 SUMP PANEL SUPPORT ABOVE LONGERON 45R, WEB BELOW SUPPORT FOUND CORRODED.  CORRODED WEB AT CTR CARGO STA 1701 TO STA 1781 LONGERON 45 RT REMOVED IAW SRM 51-31-01, VOL II, REV 96. WEB FABRICATED IAW DWG NR AFA3912 REVISION M AND INSTALLED IAW DWG NR AFA3912 REV M AND NFA 6034, REV BE. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 111.
